# SDR C2XA02TY134

- Difficulty date: September 6, 2002
- Submitted: September 7, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 14522461003
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection, corrosion was found on a doubler at the right hand beam hat section at frame 20.  Maintenance accomplished a blend-out repair IAW EMB GST #1927/02A and EMB145 CPM 51-21-04,05 and 06.  The repair was satisfactory, the aircraft will be released upon completion of inspection.
